Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strongly annular functions with small coefficients, and related results
HTML articles powered by AMS MathViewer

by D. D. Bonar, F. W. Carroll and Paul Erdős PDF
Proc. Amer. Math. Soc. 67 (1977), 129-132 Request permission

Abstract:

A technique of Bagemihl and Seidel is applied to two problems in annular functions. It is shown that there exists a strongly annular function with Maclaurin coefficients tending to zero, and that there exist annular functions that are far from being strongly annular.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72
  • Retrieve articles in all journals with MSC: 30A72
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 67 (1977), 129-132
  • MSC: Primary 30A72
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0457727-2
  • MathSciNet review: 0457727